# SDR AALA20170808004

- Difficulty date: August 8, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug MD 83
- Aircraft serial: 53627
- Aircraft time: 49,975 hours, 25,090 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 42D1311
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  CENTER FUEL PRESSURE LOW ANNUNCIATOR OCCURRED DURING CLIMB OUT. PERFORMED QRH PROCEDURE.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO KDFW BECAUSE OF RESULTING CONFIGURATION SITUATION.  ACCOMPLISHED UFI'S IAW MM 28-20-28, NO FAULTS NOTED.  REMOVED AND REPLACED R2-571 AND R2-593 RELAYS IAW CH 20-20-03 AS A PRECAUTION.  REMOVED AND REPLACED BOTH CENTER TANK FUEL PRESSURE LOW SWITCHES PER AMM 28-41-01.  LEAK CHECK AND OPS CHECK GOOD.  FUNCTION CHECK AS REQUIRED 28-41-01, LEAK CHECK AND OPS CHECK GOOD.  FUNCTION CHECK OF SYSTEM WAS NORMAL.  FUEL WOULD TRANSFER IN AND OUT OF CENTER TANK WITH NO FAULTS AND LIGHT WOULD NOT ILLUMINATE WITH BOTH PUMPS SELECTED ON, OK FOR SERVICE.
